# SDR USAA2011101800036

- Difficulty date: October 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CORROSION ON SEAT TRACK AT FR 33 AND -Y953.  REPLACED SEAT TRACK AT FR 33 AND -Y953 IAW A330 SRM SRM 53-21-15, 51-42-11, 53-00-15 FIG 101, 51-44-11.  UPON FURTHER EVALUATION CORROSION WAS FOUND TO BE LEVEL 2.
